# SDR R61A2025033000166

- Difficulty date: January 14, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 36,864 hours, 26,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031032021
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #2 IB TRACK CUTOUT FOUND CRACK IN SKIN. MX REPAIRED SKIN IAW ETD 2025-904085
